# SDR CA050429004

- Difficulty date: April 15, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AN EEC AMBER WARNING LIGHT ANNUNCIATED ACCOMPANIED BY A POPPING NOISE AND AN UNCOMMANDED ENGINE SHUTDOWN.  THE CREW SUCCESSFULLY RE-STARTED THE ENGINE IN FLIGHT AND PROCEEDED TO DESTINATION.  SUBSEQUENT INSPECTION REVEALED A LOOSE ELECTRONIC ENGINE CONTROL (EEC) HARNESS CONNECTOR.
